Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On Aitchison's construction by isotopy

Author: Daniel Silver
Journal: Trans. Amer. Math. Soc. 305 (1988), 641-652
MSC: Primary 57Q45
MathSciNet review: 924773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a method introduced by I. Aitchison for constructing doubly slice fibered $ n$-knots. We prove that all high-dimensional simple doubly slice fibered $ n$-knots can be obtained by this construction. (Even-dimensional $ n$-knots are required to be $ Z$-torsion-free.) We also show that any possible rational Seifert form can be realized by a doubly slice fibered classical knot.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45

Retrieve articles in all journals with MSC: 57Q45

Additional Information

PII: S 0002-9947(1988)0924773-3
Article copyright: © Copyright 1988 American Mathematical Society